tripping the life unbalanced

Friday, December 23, 2005

it's beginning to look a lot like Christmas...

...'cause there are kleenexes and bottles of Buckley's and tempra and motrin strewn across my house. That's right, my friends, it just WOULDN'T be the holidays without an illness in this house!

I have been fighting the cold/flu for the past few days, and then yesterday after I picked up Alice at daycare I knew something was up with her. When I checked her temperature at home it was almost 104 degrees F which put me into a tailspin of course. (I haven't yet shared my story of Alice's febrile convulsion last year, which I should do soon as it underlines where my fear of the FEVER came from). We immediately launched into the tempra and motrin dance, and I slept beside my poor little girl as she uncomfortably went through the night. The fever has come down here and here as the meds kick in, but the girl is sick. She passed up macaroni and cheese last night, which is a big clue for us.

Sickness and Alice make me so nervous, and sometime soon I will have to do an entry about my "year of anxiety, part two" as I think that will shed some light on my neurosis. If not just make me realise more just how crazy I really am.

But not to worry, because at least we are all together as we embark on one of the most stressful times of the year! I'll be sure to be popping some handy ativan sometime this weekend, if not a big glass of rye at Christmas dinner. Happy holidays to all my new blogging friends!!! Have fun and get some naps in.

2 Comments:

  • Naproxen is in a class of drugs called benzodiazepines. Naproxen affects chemicals in the brain that may become unbalanced and cause anxiety.

    By Blogger FDF, at 2:53 p.m.  

  • My name is Brian Lane and i would like to show you my personal experience with Ativan.

    I am 30 years old .I started taking this drug about 10 years ago to help with some pretty bad anxiety and depression I was having at the time. I started taking a 1mg dose twice a day 1 in morning and 1 before bed. I tapered myself down to .5mg twice a day and then finally was able to get off it for about 3 months this year. I just started taking it in .5mg doses again due to the anxiety and depression resurfacing after 10 years. I dont know if its coming back because I got off the medicine or just that I am having a relapse but I have to honestly tell you that those years in between when I was taking it were the best years of my life. Just be VERY careful not to take this in larger doses.

    Side Effects :
    sleepiness, addiction It really helped me for what I was taking it for but it was very difficult to stop.

    I hope this information will be useful to others,
    Brian Lane

    By Anonymous Ativan Side Effects, at 1:00 p.m.  

Post a Comment

<< Home